PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

On the rate of pointwise strong summability of Fourier series

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
There is introduced a modified local modulus of continuity as a measure of pointwise strong summability. The approximation versions of known results FuTraing Wang [6] and A. A. Zakharov [8] are obtained.
Wydawca
Rocznik
Strony
601--610
Opis fizyczny
Bibliogr. 8 poz.
Twórcy
autor
  • University of Zielona Góra, Institute of Mathematics, ul. Szafrana 4a, 65-516 Zielona Góra, Poland
autor
  • University of Zielona Góra, Institute of Mathematics, ul. Szafrana 4a, 65-516 Zielona Góra, Poland
Bibliografia
  • [1] S. Aljančič, R. Bojanic and M. Tomić, On the degree of convergence of Féjer-Lebesgue sums, L'Enseignement Mathematique, Geneve, Tome XV (1969), 21-28.
  • [2] Hsiang Wen-Hang, On the degree of convergence of Abel and conjugate Abel series, Funct. Approx. Comment. Math. 12 (1982), 83-103.
  • [3] E. Hille, G. Klein, Riemann's localization theorem, for Fourier series, Duke Math J. 21 (1954), 587-591.
  • [4] W. Łenski, On the rate of pointwise strong (C,α) summability of Fourier series, Colloq. Math. Soc. Jànos Bolyai, 58 Approx.Theory, Kecskemét (Hungary), (1990), 453-486.
  • [5] W. Łenski, On the rate of pointwise summability of Fourier series, Applied Mathematics E-Notes 1 (2001), 143-148.
  • [6] Fu Traing Wang, Note on H2 summability of Fourier series, J. London Math. Soc. 19 (1944), 208-209.
  • [7] Fu Traing Wang, Strong summability of Fourier series, Duke Math. J. 12 (1945), 77-87.
  • [8] A. A. Zakharov, O silnoi sumirujemosti riadov Furie, Sibirsk. Mat. Zh. 23 No 5 (1982), 92-99.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-PWA3-0010-0033
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.